# SDR MASA200400513

- Difficulty date: September 9, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 394 hours, 287 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739172
- Part serial: 327BJ
- Condition: Discharged
- Location: Apu
- Part time: 394 hours, 287 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO SMOKE IN THE COCKPIT AND CABIN CAUSED BY DE-ICE FLUID BEING SPRAYED INTO THE APU INTAKE DURING DE-ICE OPERATIONS.  THE CABIN WAS EVACUATED THROUGH THE MAIN CABIN DOOR AT THE DE-ICE PAD.  MAINTENANCE PERFORMED A GVI OF THE APU AND AIR DUCTS AND RAN THE ENGINES TO OPERATE THE PACKS AND CLEAR THE SYSTEM OF FUMES.  THE APU FIRE BOTTLE WAS FOUND DISCHARGED AND THE APU WAS INOP AFTER THIS EVENT.  9/9 THE SMOKE WAS FOUND TO BE GLYCOL MIST, OPS CHECKED AT AIR CONDITION SYSTEM, NO FURTHER ACTION.  APU FIREX BOTTLE WAS REPLACED.
